# SDR SWAA2024043079798

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,009 hours, 12,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVER WING AFT EMERGENCY LIGHT INOP<[01] RELAMPED LH OVER WING AFT EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD
